# SDR UIEA9905

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 126344151
- Condition: Defective
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A, J

## Discrepancy

FLT 1358 - ANC/LAX - ATB - AFTER TAKEOFF, DURING FLAP RETRACTION, RIGHT NR 1 LEADING EDGE FLAP WOULD NOT RETRACT.  TRIED TO USE ALT SYSTEM BUT LE FLAP DRIVE C/B TRIPPED.  RESET CIRCUIT BREAKER AND TRIED AGAIN BUT NOT HELP.  DUMPED 6,000 KILOS OF FUEL AND RETURNED TO ANC.  FOUND RIGHT NR 1 LE FLAP POWER DRIVE UNIT, P/N 126344-15-1 DEFECTIVE.  REPLACED PDU AND OPERATION NOW NORMAL.  (M)
